# SDR 96ZZZX3557

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1989Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0389
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Horn
- Part number: S20771
- Condition: Inoperative
- Location: Gear Warning
- Part time: 1,960 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-BUY INSPECTION, FOUND LANDING GEAR WARNING HORN INOPERATIVE.  TROUBLESHOT SYSTEM AND FOUND GEAR HORN DEFECTIVE.  OWNER CONFIRMED GEAR HORN HAD BEEN INOPERATIVE, BUT ANNUAL WAS SIGNED OFF 8/95 ANYWAY.  SUSPECT CAUSE, VIBRATION CAUSED HORN TO COME APART INTERNALLY.
